# SDR 95ZZZX5473

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AL
- Make and model: Bell 206L-3
- Aircraft serial: 51461
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Condition: Foreign Object
- Location: Forward Side
- Component: 23005250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AIR LOGISTICS BORESCOPE INSPECTION, FOUND CERAMIC BEAD LODGED IN AIR SLOT ON INTERNAL PART OF SCROLL.
